On an extension of a theorem of O. Szàsz

Fu Cheng Hsiang

Compositio Mathematica (1965-1966)

  • Volume: 17, page 281-285
  • ISSN: 0010-437X

How to cite


Hsiang, Fu Cheng. "On an extension of a theorem of O. Szàsz." Compositio Mathematica 17 (1965-1966): 281-285. <http://eudml.org/doc/88921>.

author = {Hsiang, Fu Cheng},
journal = {Compositio Mathematica},
keywords = {approximation and series expansion},
language = {eng},
pages = {281-285},
publisher = {Kraus Reprint},
title = {On an extension of a theorem of O. Szàsz},
url = {http://eudml.org/doc/88921},
volume = {17},
year = {1965-1966},

AU - Hsiang, Fu Cheng
TI - On an extension of a theorem of O. Szàsz
JO - Compositio Mathematica
PY - 1965-1966
PB - Kraus Reprint
VL - 17
SP - 281
EP - 285
LA - eng
KW - approximation and series expansion
UR - http://eudml.org/doc/88921
ER -


  1. H. Hahn, [1] Über FejAr's Summierung der Fourierschen Reihe, Jah. der Deutsch. Math.-Verein., 25 (1916), 359-366. Zbl46.0454.01JFM46.0454.01
  2. E. Kegebetliantz, [2] Sommation des séries et intégrales divergentes par les moyennes arithmétiques et typiques, Mémorial des Sciences Math.. 5 (1931), pp. 23 and 30. Zbl0003.00701
  3. O. Szàsz, [3] The jump of a function and its Fourier coefficients, Duke Math. Journ., 4 (1938), 401-407. Zbl0019.01506MR1546061JFM64.0222.03
  4. A. Zygmund, [4] Trigonometr'Cambridge, 1959, Vol. II, pp. 60-61. 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.